# SDR IPXA2022012478200

- Difficulty date: January 22, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,331 hours, 15,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTALSDR**L1 DOOR SLIDE REMOTE PRESSURE PUSH TO TEST INDICATOR INOP. DEFERRED SLIDE REMOTE PUSH TO TEST PRESSURE SWITCH L1 PER MEL 25 61 2. VERIFIED BOTTLE CHARGED. M770589 ASSIGNED. PLACARD INSTALLED DMP C/WR/R BATTERIES, OPS CK GOOD REF AMM 25-61-04. M770581 CLEARED. PLACARD REMOVED.
